Use Promo Code: "FREESHIPPING" for all Orders Over $30

Pain Relief McKesson Brand 200 mg Strength Tablet 250 per Bottle

$7.26 $5.43

Pain Relief McKesson Brand 200 mg Strength Tablet 250 per Bottle

Product's Features:
Ibuprofen Tablets 200 mg Each Advanced Formula Pain Reliever / Fever Reducer Compares to the active ingredient in Advil tablets. Not Made With Natural Rubber Latex. Packaged: 250 Per Bottle Advil is a registered trademark of Wyeth Consumer Healthcare.
Manufacturer's Part Number: 57896094125



Cruz Medical Supplies BBB Business Review